# SDR DALA2023121210150

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 91,772 hours, 42,731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3219 DISC: AFTER T/O IN MSP WE AND FLIGHT ATTENDANTS COULD. SMELL AN ORDER THAT WAS UNUSUAL. AS WE CLIMB IT WENT AWAY ON THE FLT DECK THE FLIGHT ATTENDENTS SAID IT STILL SMELLED DURING CRUISE AND THEY FELT LIGHTHEADED. C/A: FOUND CONTAMINATION IN BOTH PACK BAYS. CLEANED BOTH PACK BAY, L&R OZONE CONV. FILTERS. REPLACED. R/R DAMAGED HYDRAULIC LINE. LEAK CHECK GOOD. FORWARD CARGO DOOAR OPS CHECK GOOD. CLEANED FWD CARGO AFT BULKHEAD. NO FURHTER SMEL C/W RECIRC FILTERS CHANGED. INSTALLED REMOVED BELLY FAIRING. (LP: 4337364)
